MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OrcaPod; pump, air, non-manual, for endoscope

BOSTON SCIENTIFIC CORPORATION OrcaPod; pump, air, non-manual, for endoscope
Model Number SUV-633
Medical Device Problem Codes Human-Device Interface Problem (2949); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orca was used during an esophagogastroduodenoscopy (egd) and colonoscopy procedures on an unknown date, for screening and surveillance.During the procedure, the a/w and suction buttons are difficult to press.Once pressed, they become stuck and do not return to their normal position.The procedure was completed with another of the same device.There were no patient complication as a result of this event.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block d2b: subsequent pro-codes: feq, ocx.Block h6: imdrf device code a0509 captures the reportable event of the suction button physical resistance / sticking.Block h11: investigation results.Investigation summary: based on the available information, the root cause of the suction button sticking cannot be established, as the product has not been returned for analysis.Device technical analysis: the device has not been returned for analysis.Therefore, the root cause of the reported suction button sticking cannot be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on the available information and in the absence of device return, the root cause of the reported clinical observations cannot be established.

Brand Name
OrcaPod
Common Device Name
pump, air, non-manual, for endoscope
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50155749
Report Number3005099803-2026-03200
Device Sequence Number16110185
Product Code ODC
UDI-Device Identifier08714729991144
UDI-Public(01)08714729991144(17)290507(10)40470053
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Device Lot Number0040470053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown